Items where Author is "Totik, Vilmos"

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Number of items: 55.

Totik, Vilmos, Kroó, András: Density of bivariate homogeneous polynomials on non-convex curves.
Proceedings of the American Mathematical Society, 147 (1). pp. 167-177. ISSN 0002-9939 (2019)

Totik, Vilmos: Distribution of critical points of polynomials.
TRANSACTIONS OF THE AMERICAN MATHEMATICAL SOCIETY, 372 (4). pp. 2407-2428. ISSN 0002-9947 (2019)

Totik, Vilmos: On Problem 57 of the Scottish Book.
Acta Mathematica Hungarica, 158 (2). pp. 302-305. ISSN 0236-5294 (2019)

Mantica, Giorgio, Totik, Vilmos: Regularity of Minkowski's question mark measure, its inverse and a class of IFS invariant measures.
JOURNAL OF THE LONDON MATHEMATICAL SOCIETY, 99 (3). pp. 707-732. ISSN 0024-6107 (2019)

Danka, Tivadar, Totik, Vilmos: Christoffel functions with power type weights.
JOURNAL OF THE EUROPEAN MATHEMATICAL SOCIETY, 20 (3). pp. 747-796. ISSN 1435-9855 (2018)

Totik, Vilmos: Sharp constants in weighted L2-Markov inequalities.
Proceedings of the American Mathematical Society, 147 (1). pp. 153-166. ISSN 0002-9939 (2018)

Totik, Vilmos: Asymptotic Markov inequality on Jordan arcs.
Matematicheskii Sbornik, 208 (3). pp. 111-131. ISSN 0368-8666 (2017)

Kalmykov, Sergei, Nagy, Béla, Totik, Vilmos: Bernstein- and Markov-type inequalities for rational functions.
Acta Mathematica, 219 (1). pp. 21-63. ISSN 0001-5962 (2017)

Bloom, Thomas, Levenberg, Norman, Totik, Vilmos, Wielonsky, Franck: Modified logarithmic potential theory and applications.
International Mathematics Research Notices, 4. pp. 1116-1154. ISSN 1073-7928 (2017)

Totik, Vilmos: On a problem of B. Mityagin.
Journal of Approximation Theory, 218. pp. 1-8. ISSN 0021-9045 (2017)

Totik, Vilmos, Zhou, Yuan: Sharp constants in asymptotic higher order Markov inequalities.
Acta Mathematica Hungarica, 152 (1). pp. 227-242. ISSN 0236-5294 (2017)

Totik, Vilmos: Barry Simon and the János Bolyai International Mathematical Prize.
Acta Mathematica Hungarica, 149 (2). pp. 263-273. ISSN 0236-5294 (2016)

Totik, Vilmos: Barry Simon és a Bolyai János Nemzetközi Matematikai Díj.
Természet Világa: Természettudományi Közlöny, 147 (3). pp. 98-99. ISSN 0040-3717 (2016)

Nagy, Gábor, Totik, Vilmos: A Convexity Property of Discrete Random Walks.
COMBINATORICS PROBABILITY & COMPUTING, 25 (6). pp. 928-940. ISSN 0963-5483 (2016)

Totik, Vilmos: The Gauss-Lucas theorem in an asymptotic sense.
Bulletin London Mathematical Society, 48 (5). pp. 848-854. ISSN 0024-6093 (2016)

Totik, Vilmos: Universality Under Szegő's Condition.
CANADIAN MATHEMATICAL BULLETIN-BULLETIN CANADIEN DE MATHEMATIQUES, 59 (1). pp. 211-224. ISSN 0008-4395 (2016)

Danielyan, Artur A., Totik, Vilmos: A converse to a theorem of Salem and Zygmund.
BULLETIN DES SCIENCES MATHEMATIQUES, 140 (3). pp. 260-272. ISSN 0007-4497 (2016)

Totik, Vilmos: A subharmonicity property of harmonic measures.
Proceedings of the American Mathematical Society, 144 (5). pp. 2073-2079. ISSN 0002-9939 (2016)

Totik, Vilmos: The tale of a formula.
In: Modern trends in constructive function theory: Papers from the Constructive Functions 2014 Conference in honor of Ed Saff's 70th birthday held at Vanderbilt University, Nashville, TN, May 26–30, 2014. Contemporary Mathematics (661). American Mathematical Society, Providence, USA, pp. 29-40. (2016) ISBN 978-1-4704-2534-0

Totik, Vilmos: A transzfinit átmérő.
Polygon, 23 (1-2). pp. 25-40. ISSN 1215-3044 (2016)

Kalmykov, Sergei, Nagy, Béla, Totik, Vilmos: Asymptotically sharp Markov and Schur inequalities on general sets.
Complex Analysis and Operator Theory, 9 (6). pp. 1287-1302. ISSN 1661-8254 (2015)

Totik, Vilmos, Varga, Tamás: Chebyshev and fast decreasing polynomials.
Bulletin London Mathematical Society. in press. ISSN 0024-6093 (2015)

Nevai, Paul, Totik, Vilmos: Christoffel Functions for Weights with Jumps.
Constructive Approximation, 42 (2). pp. 265-280. ISSN 0176-4276 (2015)

Hajnal, Péter, Szabó, László Imre, Totik, Vilmos: Convex polygons and common transversals.
American Mathematical Monthly. ISSN 0002-9890 (2015)

Totik, Vilmos, Yuditskii, Peter: On a conjecture of Widom.
Matematicheskii Sbornik, 190. pp. 50-61. ISSN 0368-8666 (2015)

Saff, Edward B., Stahl, Herbert, Stylianopoulos, Nikos, Totik, Vilmos: Orthogonal polynomials for area-type measures and image recovery.
SIAM JOURNAL ON MATHEMATICAL ANALYSIS, 47 (3). pp. 2442-2463. ISSN 0036-1410; eISSN: 1095-7154 (2015)

Totik, Vilmos: Polynomials with zeros on systems of curves.
Acta Scientiarum Mathematicarum (Szeged), 81 (1/2). pp. 151-175. ISSN 0001-6969 (2015)

Daróczy, Zoltán, Totik, Vilmos: Remarks on a functional equation.
Acta Scientiarum Mathematicarum (Szeged), 81 (3/4). pp. 527-531. ISSN 0001-6969 (2015)

Totik, Vilmos: Asymptotics of Christoffel functions on arcs and curves.
Advances in Mathematics, 252. pp. 114-149. ISSN 0001-8708 (2014)

Totik, Vilmos: Bernstein and Markov type inequalities for trigonometric polynomials on general sets.
International Mathematics Research Notices, 2015 (11). pp. 2986-3020. ISSN 1073-7928 (2014)

Totik, Vilmos: Chebyshev polynomials on compact sets.
Potential Analysis, 40 (4). pp. 511-524. ISSN 0926-2601 (2014)

Totik, Vilmos: Polynomial approximation on polytopes.
Memoirs of the American Mathematical Society, 232 (1090). AMS, Providence, Providence. (2014) ISBN 978-1-4704-1666-9

Nagy, Béla, Totik, Vilmos: Riesz-type inequalities on general sets.
Journal of Mathematical Analysis and Applications, 416 (1). pp. 344-351. ISSN 0022-247X (2014)

Totik, Vilmos: Some problems of A. Kroó on multiple Chebyshev polynomials.
Journal of Mathematical Analysis and Applications, 414 (1). pp. 344-351. ISSN 0022-247X (2014)

Feng, Lei, Totik, Vilmos, Zhou, Songping: Trigonometric series with a generalized monotonicity condition.
Acta Mathematica Sinica, English Series, 30 (8). pp. 1289-1296. ISSN 1439-8516 (2014)

Totik, Vilmos: The mean value property.
Mathematical Intelligencer, 37 (2). pp. 9-16. ISSN 0343-6993 (2014)

Totik, Vilmos: Approximation by homogeneous polynomials.
Journal of Approximation Theory, 174 (1). pp. 192-205. ISSN 0021-9045 (2013)

Nagy, Béla, Totik, Vilmos: Bernstein's inequality for algebraic polynomials on circular arcs.
Constructive Approximation, 37 (2). pp. 223-232. ISSN 0176-4276 (2013)

Totik, Vilmos: Erdős on polynomials.
In: Erdős centennial. Szerk.: Lovász L.; Ruzsa I.; Sós V.T.; Palvolgyi D. Springer Verlag; Bolyai Mathematical Society, Berlin; Budapest, pp. 683-709. (2013) ISBN 978-963-9453-18-0

Lundberg, Erik, Totik, Vilmos: Lemniscate growth.
Analysis and Mathematical Physics, 3 (1). pp. 45-62. ISSN 1664-2368 (2013)

Totik, Vilmos: Szegő's problem on curves.
American Journal of Mathematics, 135 (6). pp. 1507-1524. ISSN 0002-9327 (2013)

Totik, Vilmos: A note on rational Lp approximation on Jordan curves.
Computational Methods and Function Theory, 13 (3). pp. 425-431. ISSN 1617-9447 (2013)

Totik, Vilmos, Varga, Tamás: A sharp Lp-Bernstein inequality on finitely many intervals.
Acta Scientiarum Mathematicarum (Szeged), 79 (3-4). pp. 401-421. ISSN 0001-6969 (2013)

Totik, Vilmos: Bernstein-type inequalities.
Journal of Approximation Theory, 164 (10). pp. 1390-1401. ISSN 00219045 (2012)

Totik, Vilmos: Chebyshev polynomials on a system of curves.
Journal d'Analyse Mathematique, 118 (1). pp. 317-338. ISSN 0021-7670 (2012)

Kérchy, László, Totik, Vilmos: Compression of quasianalytic spectral sets of cyclic contractions.
Journal of Functional Analysis, 263 (9). pp. 2754-2769. ISSN 0022-1236 (2012)

Benko, David, Dragnev, Peter, Totik, Vilmos: Convexity of harmonic densities.
Revista Matematica Iberoamericana, 28 (4). pp. 947-960. ISSN 0213-2230 (2012)

Totik, Vilmos: Fast decreasing and orthogonal polynomials.
In: Recent advances in orthogonal polynomials, special functions, and their applications: 11th International Symposium. Madrid, Spanyolország, 2011.08.29-2011.09.02. American Mathematical Society, Providence, pp. 241-254. (2012) ISBN 978-0-8218-6896-6

Totik, Vilmos, Varga, Tamás: Non-symmetric fast decreasing polynomials and applications.
Journal of Mathematical Analysis and Applications, 394 (1). pp. 378-390. ISSN 0022247X (2012)

Totik, Vilmos: On normality of orthogonal polynomials.
Jaen Journal on Approximation, 4 (1). pp. 73-83. ISSN 1889-3066 (2012)

Totik, Vilmos: The Polynomial Inverse Image Method.
In: Neamtu Marian; Schumaker Larry (szerk.) Approximation Theory XIII: San Antonio 2010. Springer, New York, pp. 345-365. (2012) ISBN 978-1-4614-0771-3

Totik, Vilmos: Polynomials with zeros and small norm on curves.
Proceedings of the American Mathematical Society, 140 (10). 3531-3539 . ISSN 0002-9939 (2012)

Totik, Vilmos: The size of irregular points for a measure.
Acta Mathematica Hungarica, 136 (3). pp. 222-231. ISSN 0236-5294 (2012)

Totik, Vilmos: Unalmas analízis?
Polygon, 20 (1). pp. 107-114. ISSN 1215-3044 (2011)

Totik, Vilmos: The norm of minimal polynomials on several intervals.
Journal of Approximation Theory, 163 (6). pp. 738-746. ISSN 0021-9045 (2011)

This list was generated on 2020. november 30. 23:51:44 CET.